# SDR ASAA2022102740524

- Difficulty date: October 27, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 39,538 hours, 11,270 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 8509
- Condition: Inoperative
- Location: Rt Fuel Qty
- Part time: 39,538 hours, 11,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 MAIN TANK REFUELING INDICATOR POSITION DIGIT IS INOP DOES NOT SHOW 2 AT BOTTOM OF GAUGE. GROUNDED - YES. REPLACED #2 TANK REFUELING INDICATOR INSTALLATION TEST PASSES REF B737-800 AMM 28-41-61-400-801.
